# SDR SWAA2024050272586

- Difficulty date: April 9, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDE PLATE CHANNEL AT RBL 21; STA 727D-727E HAS VARIOUS AREAS OF SURFACE CORROSION VISIBLE. (MARKED)<[01] REMOVED SURFACE CORROSION ON AFT CARGO SIDE PLATE CHANNEL AT RBL 21; STA 727D-727E PER SRM 51-10-02. REMAINING THICKNESS .035'. FOUND TO BE OUT OF LIMITS PER SRM 53-0053-1A-2. FOR COMPANY CONVENIENCE R/H TRANSITION ANGLE TO BE REPLACED ON NON-ROUTINE TTG8Q00SNQ8J FROM STA 727 + 4 TO STA 767;[02] INSPECTED WORK ABOVE
